Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1970, Issue 245

Issues

Rings satisfying certain chain conditions.

Jan-Erik Björk
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1970.245.63

About the article

Published Online: 2009-12-09

Published in Print: 1970-12-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1970, Issue 245, Pages 63–73, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1970.245.63.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Lixin Mao
Communications in Algebra, 2019, Volume 47, Number 9, Page 3583
[2]
Yuedi Zeng
Communications in Algebra, 2018, Page 1
[3]
Lixin Mao
Communications in Algebra, 2012, Volume 40, Number 2, Page 593
[4]
Mustafa Alkan and A. Çiğdem Özcan
Communications in Algebra, 2004, Volume 32, Number 11, Page 4285
[5]
Jianlong Chen and Wenxi Li
Communications in Algebra, 2004, Volume 32, Number 11, Page 4485
[6]
Jianlong Chen, Nanqing Ding, and Mohamed F. Yousif
Communications in Algebra, 2004, Volume 32, Number 2, Page 521
[7]
Jianlong Chen, Nanqing Ding, and Mohamed F. Yousif
Communications in Algebra, 2003, Volume 31, Number 10, Page 5105
[8]
W. K. Nicholson and M. F. Yousif
Communications in Algebra, 2001, Volume 29, Number 6, Page 2429
[9]
Ismail Amin, Mohamed Yousif, and Nasr Zeyada
Communications in Algebra, 2005, Volume 33, Number 11, Page 4229
[10]
Haiyan Zhu and Nanqing Ding
Communications in Algebra, 2007, Volume 35, Number 9, Page 2820
[11]
Jianlong Chen, Liang Shen, and Yiqiang Zhou
Communications in Algebra, 2006, Volume 35, Number 1, Page 281
[12]
Lixin Mao and Nanqing Ding
Communications in Algebra, 2006, Volume 34, Number 7, Page 2531
[13]
W. K. Nicholson and M. F. Yousif
Glasgow Mathematical Journal, 1998, Volume 40, Number 02, Page 213
[14]
Lixin Mao and Nanqing Ding
Forum Mathematicum, 2010, Volume 22, Number 5

Comments (0)

Please log in or register to comment.
Log in